# SDR CALA9800318

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1721
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 48L CORRODED AT STA 1721.  THE CORRODED SECTION OF LONGERON WAS CUT OUT IAW SRM 53-10-0.  NEW HOLES WERE DRILLED ON LONGERON, A SPLICE ANGLE WAS FABRICATED, AND PARTS WERE INSTALLED IAW SRM 53-10-0 AND ECRA 5310-03680.
